MAUDE Adverse Event Report: ABBOTT LABORATORIES CELL-DYN RUBY; COUNTER, DIFFERENTIAL CELL

ABBOTT LABORATORIES CELL-DYN RUBY; COUNTER, DIFFERENTIAL CELL
Catalog Number 08H67-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1 patient identifier: complete list of sample id's are (b)(6).The cell dyn ruby analyzer serial number (b)(6) was evaluated and it was determined that multiple parts required cleaning.The analyzer function was verified with a precision run.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The instrument service history review revealed no additional complaints associated with the customer reported event.A review of tracking and trending did not identify an increase in complaint activity for the cell dyn ruby analyzer with regards to the customer reported event.A review of the manufacturing documentation did not identify any issues for the cell dyn ruby analyzer as it relates to the customer reported event.Labeling was reviewed and was found to address the customer reported issue.Based on the available information, no systemic issue or deficiency was identified for the cell dyn ruby analyzer serial number (b)(6).
 
Event or Problem Description
The customer observed falsely elevated platelet results generated on the cell dyn ruby analyzer after it enters a prolonged idle state.The following data was provided (reference values plt 150-450 10e3/ul; rbc 4.2-5.4 10e6/ul; wbc 5-10 10e3/ul): patient 1 sid (b)(6) 03/09/2025 7:04.Wbc 6.24 10e3/ul.Rbc 1.88 10e6/ul.Plt 989 10e3/ul.Sid no id (it is the same sample) 03/09/205 7:30.Wbc 5.88 10e3/ul.Rbc 2.33 10e6/ul.Plt 570 10e3/ul.Sid (b)(6) 03/09/2025 7:44.Wbc 9.65 10e3/ul.Rbc 3.40 10e6/ul.Plt 323 10e3/ul.Patient 2 sid (b)(6) 03/09/2025 3:37.Wbc 5.25 10e3/ul.Rbc 2.12 10e6/ul.Plt 984 10e3/ul.Sid no id (it is the same sample) 03/09/205 3:40.Wbc 5.17 10e3/ul.Rbc 3.08 10e6/ul.Plt 277 10e3/ul.Sid (b)(6) 03/09/2025 3:42.Wbc 5.56 10e3/ul rbc 3.20 10e6/ul.Plt 285 10e3/ul.Patient 3 sid (b)(6) 02/09/2025 6:50.Plt 1055 10e3/ul rbc 1.56 10e6/ul wbc 5.88 10e3/ul sid (b)(6) 02/09/2025 7:01.Plt 341 10e3/ul rbc 2.57 10e6/ul wbc 6.27 10e3/ul sid (b)(6) 02/09/2025 7:08.Plt 336 10e3/ul rbc 2.57 10e6/ul wbc 6.15 10e3/ul sid (b)(6) 02/09/2025 7:11.Plt 1016 10e3/ul rbc 1.67 10e6/ul wbc 6.42 10e3/ul sid (b)(6) 02/09/2025 7:14.Plt 663 10e3/ul rbc 2.06 10e6/ul wbc 6.03 10e3/ul sid (b)(6) 02/09/2025 7:28.Plt 385 10e3/ul rbc 3.33 10e6/ul wbc 9.53 10e3/ul.No impact to patient management was reported.

Brand Name
CELL-DYN RUBY
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer (Section G)
ABBOTT LABORATORIES
4551 great america parkway
santa clara CA 95054
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23067259
Report Number2919069-2025-00041
Device Sequence Number18608539
Product Code GKZ
UDI-Device Identifier00380740017170
UDI-Public(01)00380740017170
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K061667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08H67-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown